MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE®; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE®; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926715250
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event happened during a cto [chronic total occlusion] case performed in cath lab b.We had crossed a wire through a graft leading into the rca [right coronary artery].Then a balloon was placed over the wire and later broke off and dislodged in the vessel.We deployed a stent in the proximity of the balloon to secure it in place.

Brand Name
NC EMERGE®
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
8 industrial dr.
coventry RI 02816
MDR Report Key25111496
Report Number25111496
Device Sequence Number15784471
Product Code LOX
UDI-Device Identifier08714729846505
UDI-Public(01)08714729846505
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/17/2026
Report Date (Section F) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926715250
Device Catalogue NumberH7493926715250
Device Lot Number36118847
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA04/17/2026